# SDR SWAA990807

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strap
- Part number: 951440
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CENTER SUPPORT STRAP CRACKED AT BS 178 BULKHEAD, WL 188.  REPAIRED STRAP PER SRM.
